# SDR DU4R2024061300022

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT HAECO LAKE CITY, FLORIDA WHILE ACCOMPLISHING CPCP TASK 572651-01-1 FOUND LEFT MAIN LANDING GREAR RETRACTION JACK FITTING ACTUATOR ATTACH BEARING, OUTER SLEEVE HAD PITTED INTERNAL AND CORROSION AROUND UPPER MATING SURFACE.  S/O 193150 N/R01361194  HAECO 26188
